Notes and Comments: Stochastic demand correspondences and their aggregation properties

Mathematics Subject Classification (2000): 91B06, 91B16

Saved in:
Bibliographic details
Volume: 29
Main Author: Alcantud, José Carlos Rodríguez
Format: Journal Article
Language: English
Zielgruppe: Academic
Place of publication: Springer 2006
published in: Decisions in economics and finance Vol. 29; no. 1; pp. 55 - 69
Data of publication: 2006
ISSN: 1593-8883
1129-6569
EISSN: 1129-6569
Discipline: Economics
Social Sciences (General)
Series: Decisions in Economics and Finance
Online Access: Fulltext
Database: RePEc IDEAS
RePEc
CrossRef
Academic OneFile (A&I only)
Database information Databases - DBIS